# SDR AALA202508065977

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737-8
- Aircraft serial: 44471
- Aircraft time: 14,017 hours, 5,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT AFT CABIN JUMP SEAT STATION INOPERINOPERATIVE. INSTALLED NEW BATTERY IN FLASHLIGHT AFT GALLEY. PER AMM 25-60-00.
